Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 4512  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

CASE REPORT

Neonatal mydriasis due to effects of atropine used for maternal Tik-20 poisoning.

Shah A M, Chattopadhyay A, Khambadkone S M, Dixit K M, Irani S F

Year : 1995| Volume: 41| Issue : 1 | Page no: 21-2

   This article has been cited by
 
1 Acute chlorpyrifos poisoning in pregnancy: A case report
Solomon GM, Moodley J
CLINICAL TOXICOLOGY. 2007; 45 (4): 416-419
[Pubmed]  [Google Scholar]
2 Neonatal cholinesterase inhibitor poisoning: Materno-fetal exchange of pesticide
Rayyan M, Price V, Kruger M
JOURNAL OF PAEDIATRICS AND CHILD HEALTH. 2005; 41 (3): 152-153
[Pubmed]  [Google Scholar]
3 Are there teratogenic risks associated with antidotes used in the acute management of poisoned pregnant women?
Bailey B
BIRTH DEFECTS RESEARCH PART A-CLINICAL AND MOLECULAR TERATOLOGY. 2003; 67 (2): 133-140
[Pubmed]  [Google Scholar]

 

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow